# SDR UPS06847334

- Difficulty date: July 14, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S SMOKE GOGGLES SCRATCHED.  REMOVED AND REPLACED CAPTAIN'S SMOKE GOGGLES.  OK TO CONTINUE.
